Can you suddenly stop taking lipitor after a year?

Answers (1)

11 Mar 2012

Yes, you can suddenly stop taking Lipitor. I would suggest that you let your doctor know before stopping though... so that your cholesterol level can be monitored.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I have been on Diltiazem for about 2 months, After one month when I went to refill the RX i?

I mentioned to the Pharmacist that I had been having muscle soreness in my bicep shoulder area and when asked if I were also taking lipitor and said ...

1 answer 10 Sep 2009

Have severe muscle pain after 6+ yrs using lipitor.It takes wks to get appt with doc.Can I stop now?

pain has started in my joints - mainly my legs and hip area. It is more severe during the night while sleeping. The most painful area is my thighs ...

1 answer 30 Jan 2010

I have been using Lipitor for about a year now; recently I have woken up in the morning with severe?

... shoulder and arm pain. More recently my fingers have been swollen and stiff in the morning. This usually subsides later in the day after taking ...

1 answer 20 Jan 2011

Has Lipitor ever been shown to lower platelet?

I had never had low platelets and started taking Lipitor 1 month ago know my platelets are 104.

1 answer 19 Apr 2012

How many mg's of Pravastatin = 20mg of Lipitor?

I was taking Lipitor 20 mg a day but needed a less costly pill. The Dr. gave me Pravastatin at 80 mg. They said that was the same as 20 mg's of ...

1 answer 15 Sep 2013